Woman Describes Horrific COVID Vaccine Injuries from Hospital Bed

Woman Describes Horrific COVID Vaccine Injuries from Hospital Bed

Listen to this article

The government may be pushing the agenda that everyone should get vaccinated; however, a video that went viral showed that there are more serious adverse effects that an individual can experience after receiving a COVID-19 vaccine.

Last year, a woman who was severely injured by a serious adverse reaction to a COVID-19 vaccine told her story from her hospital bed. Big Tech probably never let you see it though.

In the heartbreaking video, the woman said she feared she would die from numerous health complications after receiving a COVID vaccine on May 3.

According to the woman, she developed Stevens-Johnson Syndrome, which is a rare but serious disorder that affects the skin, mucous membrane, genitals, and eyes, and is usually caused by an unpredictable adverse reaction to medications.

“Two hours from receiving the vaccine I got Steven Johnson syndrome,” the woman described.

The woman said that the disorder presented as blisters and rashes, and one of the blisters burst inside her intestine, which caused bleeding. As the bleeding in her intestine continued, she also shot a blood clot to her left kidney and lost 90 percent of its function.

“I had to go to hospital because one of the blisters burst inside my intestine and it caused bleeding.”

“As I … the bleeding in my intestine, I shot a blood clot to my left kidney. I lost 90 percent of the function of my left kidney.”

“I’m constantly swelling up in the morning, so much so I have issues. I can’t bend my hands. sometimes the swelling closes up my eyes and I can’t see through my eyes,” she said.

She also added that she had very severe periods since she got vaccinated, to the point that she wanted to faint.

It remains unclear which company manufactured the vaccine she took, however, her story is only one of many being ignored by the government.

The ailment manifests as blisters and bright red rashes on bodily organs and on the skin, which becomes irritated, cracks and bleeds, leaving patients prone to infection.

“Since the vaccination on the third of May, I’ve had 6 menstrual periods so heavy that I wanted to faint,” the woman adds.

It’s unclear which company manufactured the vaccine taken by the woman.

The woman’s tragic story is one of many being ignored as governments and their media lapdogs continue to falsely claim the vaccines are safe and effective.

Stevens-Johnson Syndrome Post-Vaccination

Stevens-Johnson syndrome is an acute hypersensitivity reaction that causes necrosis of the mucous membrane and the skin.

Although bacterial and viral infections are considered to be causative factors for developing SJS, medications are also thought to be a major cause. Rare cases of SJS have been linked with other vaccines such as smallpox vaccine, varicella and measels, mumps and even influenza vaccination.

A known case of SJS in a patient that received a second dose of the Pfizer vaccine showed that the disorder presented following the inoculation without exposure to any other drug. The patient, a middle-aged woman from Saudi Arabia complained of the presence of bullae that ruptured and refilled five days after her second dose of the Pfizer vaccine. (Related: UN vaccine experts ADMIT to massive, global vaccine cover-up.)

SJS should be monitored properly, without treatment, the symptoms can become severe or even life-threatening. It is not always clear which medications are causing the disease, so it is imperative to stop all non-essential medications.

The length of time it takes to recover from SJS varies on the severity of the disease, from a few weeks to many months before fully recovering.

Changes In Menstrual Periods to Be investigated as COVID-19 Adverse Effect

A report from The BMJnoted that a link between COVID-19 vaccines and changes to period and unexpected vaginal bleeding should be investigated as primary care clinicians and those working in reproductive health have been approached by women experiencing these events shortly after vaccination.

More than 30,000 reports of these events have been made to U.K.’s Medicines and Healthcare Products Regulatory Agency (MHRA) yellow card surveillance scheme for adverse drug reactions by September 2, 2021 across all COVID-19 vaccines currently offered.

Most people who reported changes in their period after vaccination found that it returns to normal the following cycle, and that there is no evidence the COVID-19 vaccination adversely affects fertility. In clinical trials, unintended pregnancies still occurred at similar rates in vaccinated and unvaccinated groups.

Research exploring the possible association between COVID-19 vaccines and menstrual changes may help understand it mechanisms that are linked to immune stimulation.


Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x